Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 29, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2013, 3:30 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2013, 3:30 PM MDT (21:30 UTC)
- Expired
- Jun 16, 2013, 4:15 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 26 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -313 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
677
WUUS55 KPUB 162130
SVRPUB
COC025-089-101-162215-
/O.NEW.KPUB.SV.W.0029.130616T2130Z-130616T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MDT SUN JUN 16 2013
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO...
EASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 415 PM MDT
* AT 324 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF PINON TO 20 MILES SOUTH OF
BLENDE...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
PUEBLO...AVONDALE...PUEBLO DEPOT...BOONE...FOWLER...OLNEY SPRINGS
AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3845 10377 3789 10396 3792 10447 3846 10452
TIME...MOT...LOC 2130Z 264DEG 13KT 3838 10457 3796 10447
HAIL...<.75IN
WIND...70MPH
$$3 follow-up statements
653
WWUS55 KPUB 162149
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
349 PM MDT SUN JUN 16 2013
COC025-089-101-162215-
/O.CON.KPUB.SV.W.0029.000000T0000Z-130616T2215Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
349 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
PUEBLO...NORTHWESTERN OTERO AND WESTERN CROWLEY COUNTIES UNTIL 415 PM
MDT...
AT 343 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PINON TO 19 MILES SOUTH OF
AVONDALE...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...A WIND GUST TO 62 MPH OCCURRED AT THE PUEBLO MEMORIAL
AIRPORT AT 325 PM.
IMPACT...EXPECT TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AVONDALE...PUEBLO DEPOT...BOONE...FOWLER...OLNEY SPRINGS AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3845 10439 3845 10377 3789 10396 3792 10441
TIME...MOT...LOC 2146Z 264DEG 13KT 3839 10450 3797 10440
HAIL...<.75IN
WIND...70MPH
$$089
WWUS55 KPUB 162201
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
401 PM MDT SUN JUN 16 2013
COC025-089-101-162215-
/O.CON.KPUB.SV.W.0029.000000T0000Z-130616T2215Z/
CROWLEY CO-OTERO CO-PUEBLO CO-
401 PM MDT SUN JUN 16 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PUEBLO...NORTHWESTERN OTERO AND WESTERN CROWLEY COUNTIES UNTIL 415 PM
MDT...
AT 356 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF PUEBLO DEPOT TO 18 MILES SOUTH OF
AVONDALE...AND MOVING EAST AT 15 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
FOWLER...OLNEY SPRINGS AND CROWLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3845 10417 3845 10377 3789 10396 3791 10427
TIME...MOT...LOC 2201Z 264DEG 13KT 3840 10443 3798 10433
HAIL...<.75IN
WIND...70MPH
$$352 WWUS55 KPUB 162212 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT SUN JUN 16 2013 COC025-089-101-162222- /O.EXP.KPUB.SV.W.0029.000000T0000Z-130616T2215Z/ CROWLEY CO-OTERO CO-PUEBLO CO- 412 PM MDT SUN JUN 16 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUEBLO...NORTHWESTERN OTERO AND WESTERN CROWLEY COUNTIES WILL EXPIRE AT 415 PM MDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 3845 10417 3845 10377 3789 10396 3791 10427 TIME...MOT...LOC 2212Z 264DEG 13KT 3840 10438 3798 10428 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 11:12 AM MDT, 4 hours 18 minutes earlier.
Area forecast discussion, Jun 16, 11:12 AM MDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1112 AM MDT SUN JUN 16 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 404 AM MDT SUN JUN 16 2013 CURRENTLY...THUNDERSTORMS CURRENTLY TRACKING EAST ACROSS BACA COUNTY BRINGING BENEFICIAL RAINFALL OVER FAR SOUTHEAST COLORADO. THERE HAVE ALSO BEEN A FEW ECHOES OVER PROWERS AND EASTERN KIOWA COUNTY BUT ARE NOT AMOUNTING TO TOO MUCH. EXPECT THIS ACTIVITY CONTINUE EAST CLEARING THE PLAINS BY SUNRISE. A WESTWARD MOVING OUTFLOW BOUNDARY HAS BROUGHT OCCASIONAL BREEZY CONDITIONS TO THE I-25 CORRIDOR EARLY THIS MORNING. MOISTURE HAS ALSO MOVED IN BEHIND THIS OUTFLOW BOUNDARY WITH DEW POINTS RISING INTO THE LOWER TO MID 50S ACROSS THE PLAINS. TODAY...MAIN CONCERN FOR TODAY WILL BE THE POTENTIAL FOR SEVERE WEATHER ACROSS THE FAR EASTERN PLAINS THIS AFTERNOON. MODELS ALL DEVELOP A SHORTWAVE TROUGH AND VORT MAX OVER NORTH CENTRAL COLORADO BY THIS AFTERNOON AND TRACK IT SOUTHEAST ACROSS THE PLAINS THROUGH THIS EVENING. MODELS ALL DEVELOP CONVECTION ALONG THE CONTINENTAL DIVIDE BY 18Z...WITH DEVELOPMENT SPREADING EAST THROUGH 20Z OVER THE EASTERN MOUNTAINS AND PALMER DIVIDE. THE MAIN FORECAST ISSUE MAY BE THE AMOUNT OF COVERAGE...BOTH NSSL AND LOCAL WRFS INDICATING SPARSE COVERAGE COMPARED TO THE COARSER RESOLUTION MODELS. HAVE A FEELING CELLS BE AT LEAST BE SCATTERED IN NATURE AS THEY SHIFT EAST OFF THE EASTERN MOUNTAINS INTO THE I-25 CORRIDOR. MAIN THREATS OVER THE MOUNTAINS AND ADJACENT PLAINS WILL BE LIGHTNING AND GUSTY OUTFLOW WINDS TO NEAR 50 MPH. EXPECT CONVECTION TO SHIFT EAST THROUGH THE AFTERNOON INTO THE FAR EASTERN PLAINS BY 00Z. THE POTENTIAL EXIST FOR THESE STORMS TO BECOME STRONG TO SEVERE AS THEY MOVE EAST AND ENCOUNTER DEEPER MOISTURE AND MORE INSTABILITY. DAMAGING WINDS ALONG WITH HAIL TO AN INCH IN DIAMETER ARE POSSIBLE...ESPECIALLY OVER EASTERN KIOWA...PROWERS AND BACA COUNTIES. THE NSSL WRF IS INDICATING ONLY WEAK UPDRAFT HELICITY VALUES WITH INDIVIDUAL STORM CORES...WHICH MAY INDICATE ONLY WEAKLY ROTATING UPDRAFTS...AND LIMIT SEVERE POTENTIAL. TONIGHT...THE SHORTWAVE TROUGH WILL QUICKLY SHIFT EAST INTO WESTERN KANSAS THROUGH 06Z. THE SEVERE POTENTIAL OVER THE FAR EASTERN PLAINS WILL END AFTER SUNSET AS INSTABILITY WEAKENS AND THE MAIN WAVE MOVES EAST OUT OF THE AREA. MODELS HAVE PRECIPITATION ENDING BY 06Z AND HAVE FOLLOWED THIS PROGRESSION. EXPECT A COLD FRONT TO DROP SOUTH ACROSS THE REGION BEHIND THE DEPARTING SHORTWAVE TROUGH. THIS WILL BRING NORTHEASTERLY WINDS AND POOL MOISTURE IN THE LOW LEVELS BY MONDAY MORNING ACROSS THE PLAINS. OVERNIGHT LOWS WILL LIKELY BE SLIGHTLY COOLER WITH LOWS IN THE 50S ACROSS THE PLAINS. MOZLEY .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 404 AM MDT SUN JUN 16 2013 ...ROUNDS OF STORMS...SEVERAL SEVERE...ON THE PLAINS MONDAY AND TUESDAY...THEN RETURN TO RED FLAG CONDITIONS REGIONWIDE WEDNESDAY THROUGH SATURDAY... WE WILL LIKELY SEE A COUPLE OF DAYS OF SEVERE THUNDERSTORMS ON THE PLAINS THIS PERIOD. BOTH MONDAY AND TUESDAY HAVE CLASSIC CONDITIONS FAVORABLE FOR ROTATING STORMS ON THE PLAINS...MOIST AND UNSTABLE UPSLOPE FLOW AND MODEST DEEP SHEAR. CAPE VALUES ARE FCST TO BE MORE THAN SUFFICIENT...1500 J/KG...AND SHEAR WILL BE ABOUT 40 KNTS. AS EXPECTED...BOTH DAYS ARE OUTLOOKED ON THE SPC WEBPAGE. THE SEVERE THREAT WILL PROBABLY MAKE AS FAR WEST AS THE I-25 CORRIDOR. OF THE TWO DAYS...TUESDAY HAS THE POTENTIAL TO BE THE MOST SIGINFICANT DAY AS THE LEFT FRONT QUAD OF A SUBTROPICAL JET MOVING ALONG THE CO/NM BORDER WILL BE OVER THE REGION...AND THIS WILL LIKELY ENHANCE TO UPSLOPE ALONG WITH ENHANCING TH UPWARD VERTICAL MOTION FIELDS OVER THE PLAINS. THE MOUNTAINS WILL SEE ONLY ISOLATED THUNDERSTORM ACTIVITY MONDAY AND TUESDAY...AND UNFORTUNATELY THIS ACTIVITY WILL LIKELY BE ON THE DRY SIDE. ALTHOUGH I DO NOT SEE ABUNDANT DRY THUNDERSTORMS...THERE WILL LIKELY BE ENOUGH CG ACTIVITY TO CAUSE NEW FIRE STARTS...ESPECIALLY IN THE SAN JUANS WHERE IT HAS BEE ABNORMALLY DRY. FROM WEDNESDAY INTO THE WEEKEND IT LOOKS VERY DRY...HOT AND BREEZY OVER THE ENTIRE DISTRICT. AS I HAVE THE GRIDDS DRAWN UP...RED FLAG CONDITIONS WILL BE LIKELY WEDNESDAY...THURSDAY...FRIDAY AND SATURDAY ACROSS THE ENTIRE DISTRICT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1107 AM MDT SUN JUN 16 2013 SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY IN THE PERIOD AND SPREAD EAST WITH TIME. FOR KALS...THUNDERSTORMS WILL BE IN THE VICINITY OF THE TERMINAL FROM 19Z TO 02Z WITH GUSTY WINDS AND LITTLE RAINFALL EXPECTED. FOR KCOS...THUNDERSTORMS WILL MOVE ACROSS THE TERMINAL FROM 19Z TO 00Z WITH REDUCED VISIBILITY IN RAIN...LIGHTNING AND GUSTY WINDS EXPECTED. FOR KPUB... THUNDERSTORMS WILL BE IN THE VICINITY OF THE TERMINAL FROM 20Z TO 01Z WITH GUSTY WINDS THE PRIMARY THREAT. THUNDERSTORMS WILL MOVE FARTHER TO THE EAST BY 02Z WITH VFR CONDITIONS EXPECTED OVERNIGHT THRU MONDAY MORNING. STARK && .FIRE WEATHER... ISSUED AT 404 AM MDT SUN JUN 16 2013 METEOROLOGICAL CONDITIONS FOR EXTREME FIRE BEHAVIOR ARE LIKELY WEDNESDAY...THURSDAY...FRIDAY AND SATURDAY ACROSS THE ENTIRE DISTRICT. MARGINAL RED FLAG CONDITIONS WILL BE POSSIBLE IN THE SAN JUANS TUESDAY. PLEASE SEE THE FIRE WEATHER FORECAST PRODUCT...DENFWFPUB...ISSUED BY THIS OFFICE FOR MORE INFORMATION. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOZLEY LONG TERM...HODANISH AVIATION...STARK FIRE WEATHER...HODANISH
Hazardous weather outlook, Jun 16, 11:21 AM MDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1121 AM MDT SUN JUN 16 2013 COZ058>089-093>099-171730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1121 AM MDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS DEVELOPING OVER THE CONTINENTAL DIVIDE WILL SPREAD EAST OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR BY EARLY AFTERNOON. LIGHTNING AND GUSTY OUTFLOW WINDS WILL BE THE MAIN THREATS. AS THUNDERSTORMS MOVE INTO THE FAR SOUTHEASTERN PLAINS...THEY WILL ENCOUNTER DEEPER MOISTURE AND BETTER INSTABILITY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE BY LATE AFTERNOON AND EARLY EVENING...PRIMARILY OVER EASTERN KIOWA...BENT...PROWERS AND BACA COUNTIES. THE MAIN THREATS WILL BE HAIL TO ONE INCH IN DIAMETER ALONG WITH GUSTY OUTFLOW WINDS APPROACHING 60 MPH. EXPECT THE THUNDERSTORMS TO DISSIPATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERAL DAYS OF SEVERE THUNDERSTORM ACTIVITY ARE EXPECTED ON THE PLAINS DURING THIS PERIOD. SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS MONDAY AND TUESDAY. ON WEDNESDAY...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS. LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE EACH DAY. OF THE THREE DAYS... TUESDAY HAS THE GREATEST POTENTIAL FOR SEVERE WEATHER ACTIVITY AS A SUBTROPICAL JET WILL ENHANCE THE DEVELOPMENT OF SEVERE THUNDERSTORMS. METEOROLOGICAL CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR WILL ALSO BE A CONCERN DURING THE LATTER PART OF THIS PERIOD. RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS THE INTERIOR MOUNTAINS ON WEDNESDAY. ON THURSDAY...FRIDAY AND SATURDAY...RED FLAG CONDITIONS WILL BE POSSIBLE ACROSS BOTH THE MOUNTAINS AND PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR WEATHER SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER THE FAR EASTERN PLAINS. 40/13
In the hours before
Special weather statement, Jun 16, 1:23 PM MDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 123 PM MDT SUN JUN 16 2013 COZ081-085-162000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 123 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...SOUTHWESTERN COLORADO SPRINGS. AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SECURITY...OR 12 MILES SOUTH OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... FOUNTAIN AND FORT CARSON. WINDS AROUND 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 16, 1:42 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 142 PM MDT SUN JUN 16 2013 COZ081-084-085-162015- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 142 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...NORTHWESTERN COLORADO SPRINGS. AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR AIR FORCE ACADEMY...OR 12 MILES NORTH OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN COLORADO SPRINGS. BLACK FOREST. BRIEF HEAVY RAIN AND DANGEROUS LIGHTNING CAN BE EXPECTED WITH THIS STORM.
Special weather statement, Jun 16, 2:28 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT SUN JUN 16 2013 COZ084-162100- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- 228 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RAMAH...OR 31 MILES WEST OF LIMON...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... RAMAH. PENNY TO NICKEL SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Jun 16, 2:33 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
233 PM MDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 6 ENE BLACK FOREST 39.04N 104.60W
06/16/2013 M0.75 INCH EL PASO CO TRAINED SPOTTER
0.05 RAINFALL.
&&
RMGSpecial weather statement, Jun 16, 3:00 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT SUN JUN 16 2013 COZ086-162130- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 300 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES...PUEBLO. AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR PUEBLO RESERVOIR...OR 11 MILES WEST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. PUEBLO WEST. NORTH CENTRAL PUEBLO. PINON. BLENDE. WINDS GUSTING UP TO 55 MPH...CAUSING REDUCED VISIBILITY IN BLOWING DUST...AND BRIEF HEAVY RAIN FOLLOWING ARE EXPECTED WITH THIS STORM.
Special weather statement, Jun 16, 3:20 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 320 PM MDT SUN JUN 16 2013 COZ079-086>089-093-095-162145- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-WESTERN KIOWA COUNTY-WET MOUNTAINS BETWEEN 6300 AND 10000FT- 320 PM MDT SUN JUN 16 2013 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CROWLEY COUNTY IN SOUTHEAST COLORADO... NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO... WEST CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO... EXTREME NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... NORTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO... SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG OUTFLOW WINDS FROM SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF FORDER TO 17 MILES NORTH OF WALSENBURG...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 40 MPH. REDUCED VISIBILITY IN BLOWING DUST WILL OCCUR. LOCATIONS IMPACTED INCLUDE... SUGAR CITY. ORDWAY. OLNEY SPRINGS. MANZANOLA. FOWLER. CROWLEY. WINDS GUSTING TO AROUND 50 MPH CAN BE EXPECTED WITH THIS OUTFLOW.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 16, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 54 min |
| Jun 16, 4:20 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Las Animas, Otero | 55 min |
| Jun 16, 5:10 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 65 min |
| Jun 16, 5:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Kiowa, Las Animas, Prowers | 63 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.